# SDR SWAA2021072789823

- Difficulty date: June 30, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Part number: 2854A280928
- Condition: Cracked
- Location: E/E Bay Ceiling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E CEILING SHROUD ASSY CRACKED P/N#284A2809-28 ; / [01] REMOVED AND REPLACE E&E CEILING SHROUD AS PER B737-7 SRM 51-40-02-0G-0; [02] VERIFIED WORK PERFORMED
